I apologize for disappearing for a while. We just went through a financial crisis that thankfully has resolved itself. (Whew!) I'm now going back and filling in all the details. - xyz (6/10/09)
April 23 - PET Scan
When my doctor noticed that I was really having difficulty dealing with the latest treatments (real bad nausea, fatigue, etc... due to Cisplatin/Navalbene combo), she decided to order a scan to see how I was really doing. My disease has no other markers that can be tracked outside the scan so I have to wait months to see how the treatments are affecting me.
GOOD NEWS!!! There was significant shrinking and activity all around. Compared to last October's scan, there was vast improvement. Last October, they noticed lots of activity in the lymph nodes around the right armpit area. They had said that the disease may have spread there. This time, that seemed to have cleared. I may have been fightling off an infection at the time.
So, I'm still on the same medication. My doctor did adjust how the dosage was given. I used to get Cisplatin all of day 1 which made me sick for about 10 days or so. She split it into 3 days. That way, she can give me more fluids to help with the nausea. This really helped me. Nausea isn't as bad.
I'm continuing to see my accupuncturist (thanks to my friends!!!), chiropractor and my Reiki master. All of whom help me in ways I can't express...
I was really happy to hear the great improvement to my health. But it really bothered me that I had to continue with the same medication because of how difficult it is. It really wipes me out. Some nights, I find myslef whimpering in my mother's arms. I was hoping that I would somehow move on to another gentler medication. Everytime I had to go to treatment, I felt like I was putting my hand on the stove. I knew it was going to be painful but I still put my hand on it. I have to. So I gather my strength, faith, and all I've got and keep going. The outpouring of love and support always helps. I know there are many people out there praying for me. I draw from your faith as well. Please keep believing.